Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My eyes are itchy and a little redness is there. Is this conjunctivitis?

My eyes are itchy and a little redness, discharge only at night?

Asked On : Mon, 15 Feb 2010
Answers:  3 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
it seems u r suffering from allergic conjunctivitis. You can start with an anti-allergic eye drop ( Olopatadine eye drop two times daily -- for 14 days on both eyes ) and one lubricating eye drop (Tears Naturale II , 3-4 times daily on both eyes for 14 days). You should get relief with the above treatment.

Answered: Tue, 27 Mar 2012
I find this answer helpful
Ophthalmologist Dr. Saurabh Mittal's  Response
Dear Friend,

Itching, redness and discharge are the signs of Allergic conjunctivitis, you can use anti-allergic eye drops like Olopatadine 0.2% (eg. Pataday from Alcon). If you are a computer user and work on PC for long your condition can be due to dry eye too. You are required to blink a lot while work, take rest while work by closing eyes for a few second, use artificial tears (like refresh tears) and take diets rich in omega 3 fatty acids. If your symptoms persits please consult an ophthalmologist for opinion. Take care
Answered: Wed, 28 Mar 2012
I find this answer helpful
  Anonymous's Response

Hi.. you are probably having conjuctivitis... It could have occured due to allergic symptoms or due to infection.. See a dotor for the evaluation and appropriate treatment..

Answered: Mon, 15 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor